|Drugs that counteract Sustiva side effects
Sep 1, 2000
I have been on Sustiva for about 2 yrs with fantastic success, however, I continue to suffer sleep deprivation and fatigue due to night sweats, vivid dreams, talking in my sleep and thrashing about. I hit my partner twice! Crixivan has given me kidney stones, therefore I wish to continue with Sustiva. In addition, I take Serzone for depression also with great success. My doctor prescribed 10mg of Thioridazine to counteract the night symptoms. Can you recommend any other drug that might help or should I perhaps increase the dosage?
| Response from Dr. Young
We have had some reasonable success with Sustiva dreams using sleep aids; usually Ambien or Sonata. It also seems that doing something relaxing (hot soak, cup of tea) helps with the vivid nature of dreams. -BY
Benjamin Young, M.D., Ph.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vomiting After Insertive Oral Sex Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Can You Get Hepatitis From A Kiss?
- How Long Until Std Test Results Come Back?
- What Kind Of Discharge From A Vagina Comes Along With The Herpes Virus?
- What Stds Cause A Redness And Red Bumps On Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.